Can anyone confirm that Human Insulin can be the cause of Nocturnal Fits or Partial Epilepsy. I was fine till put on Human Insulin then the fits started and was told it was just a co-incedent which I do not believe as am sure lots of people have experienced the same problem.
Hypoglycemia (low blood sugar) can induce epileptic-type seizures. This condition can be caused by diet or by drugs such as insulin. This is not really Epilepsy since it is not recurrent seizures that are due to abnormal brain activity. Here the seizures are directly caused by the blood sugar levels.
I have been recently clinically diagnosed with epilepsy and am a type one diabetic. I have the very same story as you. It just occured to me that as a teenager I was fine until about 20 when I switched to human insulin. I am very close to handcuffing myself to the ER and not leaving until I get an answer. I can't keep going to the ER for a shot of ativan everytime I have full on gran mal seizure. My EEG was positive but my doctor still says I am making it all up in my head because in her words, "I have a strong psychriatric past." My diabetes lead to the death of my son. He was stillborn and I burried him just shy of two years ago and yes, I tried to hurt myself once after that. If having been through that certifies me as crazy than so be it. I truly think you are onto something with this human insulin and I will be looking into it further! I am glad I am not alone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2010 • 3 answers
Posted 8 Aug 2013 • 7 answers
Posted 2 Aug 2014 • 2 answers
Posted 11 Jan 2017 • 0 answers
Posted 6 days ago • 0 answers